# SDR SWAA2023072073668

- Difficulty date: July 1, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 70,474 hours, 41,850 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING FWD BOOST POMP AREA UPPER ANGLE CRACK<[01] REMOVED AND REPLACED DAMAGE ANGLE UPPER OF BOOST POMP ;PER REF. SRM 51-40-02-0G-0 AND DRAWING # 112A2004;[02] VERIFIED REMOVAL AND REPLACEMENT OF UPPER ANGLE OF BOOST PUMP
